Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

On gabapentin for nerve pain due to broken back. Muffled hearing after a sinus infection. Cure? Have chest pain

hi, 32/5 7/female on Gabapentin for nerve pain from a broken back in May 2012. 2 weeks ago I caught a cold from my niece, and I think it may have progressed into a sinus infection , most of it s cleared, but I still have muffled hearing from congestion that I cant get rid of. That s my first problem. Now a new problem popped up a couple days ago. I woke up with a sharp pain in my chest on my right side, right under the breast . It hurts a ton when I cough and a little when I breath in deep. Just now I coughed and felt a pop on my right side, but in my back. basically the same spot as the front pain, but in the back now. now it REALLY hurts when I cough. I can breath fully, but it feels a little weird, sort of like thick air. I am planning on going to the walk in clinic on Monday, but I was wondering if this is more severe or if there s anything I can do about it. thanks.
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

I read your query about muffled hearing after sinus infection, though you are taking gabapentin for nerve pain for last two years.

I would like to tell you that that Gabapentin is not concern with your muffled hearing. Your hearing problem is due to sinusitis which is giving infection to your throat from time to time. Thus recurrent sore throat interferes the working of Eustachian tube by blocking it thus ear clogging occurs.

I think it will be better to consult an ENT doctor for sinus operation or you may try for grommete insertion on your ear drum.

Answered: Fri, 23 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor